# SDR MWEA010539

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791922
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD B-8 HAS SEVERAL AREAS OF CORROSION ON TOP SURFACE AND CORROSION AROUND SOME OF THE FASTENER HOLES AND BOTTOM HAT CHANNELS HAVE MINOR CHAFES AND CORROSION.  FABRICATED AND INSTALLED FLOOR BOARD REPAIR PARTS.
